# SDR SWAA2023030610810

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 19,154 hours, 9,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE TOP FIXED PANEL SUPPORT ANGLE CRACKED AT O/B FASTENER HOLE<[01] REMOVED AND REPLACED SUPPORT ANGLE REF SRM 51-40-02.
